MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH TI CONC BULLET LORD 9X9X27; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MEDOS INTERNATIONAL SàRL CH TI CONC BULLET LORD 9X9X27; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 196927519
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The following was reported: date j&j became aware: (b)(4) 2019.Date of event: (b)(6) 2019.Name of reporter: (b)(6).Hospital name: (b)(6) hospital.Surgeon: mr (b)(6).Hospital town: (b)(6).Product name: concorde titanium cage (9x9x27mm, lordotic).Product code: 196927519.Lot/batch/exp: 511996.Did the event happen during a procedure? no.Were you in the procedure at the time of the event? no.Was the product being used in a clinical trial? no.Event outcome/how was it managed? the cage was removed and a new larger cage inserted (196927511).Was there a patient impact or was the procedure extended greater than 30 minutes due to the failure? no.Has the reporter facility indicated there may be legal action? no.Is the product available for return? provided its returned from cssd.Please give a detailed explanation of the event: mr (b)(6) had performed a previous l4/5 tlif with concorde ti and expedium verse.A few months post op the patient returned to the hospital after sensing a popping sensation in their back on activity.X rays showed that the implant had begun to back out- the reason for the revision surgery.Mr (b)(6) revised the cage inserting another titanium concorde size 11mm following disc clearance and trialing.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Udi: (b)(4).The device features signs of use such as surface marking.However, the concorde bullet featured no signs of migrating or backing out.No other damage was noted.No postoperative x-ray image were provided to confirm the migration.The migrating/backing out cannot be replicated.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.The root cause of the concorde bullet migrating/backing out postoperatively cannot be determined from the sample and information provided.A potential root cause cannot be determined since the report of the concorde bullet migrating/backing out could not be confirmed or replicated.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer and no systemic trends were found, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.

Brand Name
TI CONC BULLET LORD 9X9X27
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8363273
Report Number1526439-2019-51378
Device Sequence Number11271515
Product Code MQP
UDI-Device Identifier10705034454412
UDI-Public(01)10705034454412
Combination Product (Y/N)N
PMA/510(K) Number
K151352
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number196927519
Device Catalogue Number196927519
Device Lot Number511996
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2019
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer03/14/2019
04/19/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date04/05/2019
04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;